Volume 161 Issue 1 – January 2005

The Tits alternative for Out$(F_n)$ II: A Kolchin type theorem

Pages 1-59 by Mladen Bestvina, Mark Feighn, Michael Handel

Topological equivalence of linear representations for cyclic groups: I

Pages 61-104 by Ian Hambleton, Erik K. Pedersen

Random $k$-surfaces

Pages 105-140 by François Labourie

Convergence versus integrability in Birkhoff normal form

Pages 141-156 by Nguyen Tien Zung

The blow-up dynamic and upper bound on the blow-up rate for critical nonlinear Schrödinger equation

Pages 157-222 by Frank Merle, Pierre Raphaël

A cornucopia of isospectral pairs of metrics on spheres with different local geometries

Pages 343-395 by Zoltán I. Szabó

Nonconventional ergodic averages and nilmanifolds

Pages 397-488 by Bernard Host, Bryna R. Kra

On the distribution of matrix elements for the quantum cat map

Pages 489-507 by Pär Kurlberg, Zeév Rudnick

A sharp form of Whitney’s extension theorem

Pages 509-577 by Charles Fefferman

A geometric proof of the Berger Holonomy Theorem

Pages 579-588 by Carlos Olmos